# SDR DALA13035493226

- Difficulty date: July 18, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 66,067 hours, 29,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND RT EMERGENCY BATTERY PACK FAIL ON LIGHT TEST.  REPLACED 12WL EMERGENCY BATTERY AMM 33-51-38.  OK FOR SERVICE.
